Control of chaotic system based on least squares support vector machine modeling
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2005, Vol. 54 Issue (1): 30-34    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Control of chaotic system based on least squares support vector machine modeling
Ye Mei-Ying
浙江师范大学数理学院,金华 321004
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn